Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 94, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jul 27, 2010, 1:05 AM CDT for Clay County, Minnesota; Cass County, North Dakota. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2010, 1:05 AM CDT (06:05 UTC)
- Expired
- Jul 27, 2010, 2:00 AM CDT
- In force
- 55 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Clay County, MN, Cass County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 72 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 1:35 AM CDT | TORNADO | Reile'S Acres, ND | TOUCHDOWN REPORTED NEAR REILES ACRES. |
| Jul 27, 1:40 AM CDT | TSTM WND GST 72 | 3 S Fargo, ND | MEASURED AT UNIVERSITY AND 32ND AVE SOUTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 10:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 6.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3313 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
239 WFUS53 KFGF 270605 TORFGF MNC027-NDC017-270700- /O.NEW.KFGF.TO.W.0094.100727T0605Z-100727T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 105 AM CDT TUE JUL 27 2010 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL CLAY COUNTY IN NORTHWEST MINNESOTA... CENTRAL CASS COUNTY IN SOUTHEAST NORTH DAKOTA... * UNTIL 200 AM CDT * AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS LOCATED 2 MILES NORTHWEST OF AMENIA...OR 24 MILES NORTHWEST OF FARGO...MOVING TO THE EAST AT 35 MPH. * THE TORNADIC STORM WILL BE NEAR... MAPLETON...PROSPER AND ARGUSVILLE AROUND 115 AM CDT. HARWOOD AROUND 120 AM CDT. WEST FARGO...REILE'S ACRES AND NORTH RIVER AROUND 125 AM CDT. FARGO...MOORHEAD AND KRAGNES AROUND 130 AM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM INCLUDE PRAIRIE ROSE...DILWORTH AND SABIN. FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE BETWEEN...MILE MARKERS 65 AND 72 AROUND 125 AM CDT... FOR MOTORISTS ON INTERSTATE 94...THE TORNADIC STORM WILL BE BETWEEN...NORTH DAKOTA MILE MARKER 330 AROUND 105 AM CDT...AND MINNESOTA MILE MARKER 7 AROUND 140 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4700 9659 4668 9665 4692 9738 4713 9728 TIME...MOT...LOC 0605Z 292DEG 43KT 4701 9719 $$ TG
2 follow-up statements
993 WWUS53 KFGF 270628 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 128 AM CDT TUE JUL 27 2010 MNC027-NDC017-270700- /O.CON.KFGF.TO.W.0094.000000T0000Z-100727T0700Z/ CLAY MN-CASS ND- 128 AM CDT TUE JUL 27 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CLAY COUNTY IN NORTHWEST MINNESOTA...AND EAST CENTRAL CASS COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 200 AM CDT... AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR REILE'S ACRES...OR 5 MILES NORTHWEST OF FARGO...MOVING TO THE EAST AT 40 MPH. THE TORNADIC STORM WILL BE NEAR... DILWORTH...RUSTAD AND WILD RICE AROUND 135 AM CDT. SABIN AROUND 140 AM CDT. THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM INCLUDE BRIARWOOD. FOR MOTORISTS ON INTERSTATE 94...THE TORNADIC STORM WILL BE BETWEEN...NORTH DAKOTA MILE MARKER 352 AROUND 130 AM CDT...AND MINNESOTA MILE MARKER 7 AROUND 140 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4680 9702 4706 9692 4700 9659 4668 9665 TIME...MOT...LOC 0628Z 292DEG 43KT 4690 9682 $$ TG
130 WWUS53 KFGF 270638 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 138 AM CDT TUE JUL 27 2010 MNC027-NDC017-270700- /O.CON.KFGF.TO.W.0094.000000T0000Z-100727T0700Z/ CLAY MN-CASS ND- 138 AM CDT TUE JUL 27 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL CLAY COUNTY IN NORTHWEST MINNESOTA...AND EAST CENTRAL CASS COUNTY IN SOUTHEAST NORTH DAKOTA UNTIL 200 AM CDT... AT 132 AM CDT...WEATHER SPOTTERS REPORTED A TORNADO NEAR NORTH RIVER...OR 4 MILES NORTH OF FARGO...MOVING TO THE EAST AT 40 MPH. THE TORNADO WILL BE NEAR... SABIN AND RUSTAD AROUND 145 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES FOR A STURDY BUILDING. && LAT...LON 4680 9702 4706 9692 4700 9659 4668 9665 TIME...MOT...LOC 0637Z 288DEG 38KT 4692 9675 $$ TG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 8:00 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jul 26, 8:00 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
800 PM CDT MON JUL 26 2010
.DISCUSSION...WARM 850MB TEMPS ARE ACTING TO INHIBIT THUNDER
DEVELOPMENT ACROSS THE FA. THUNDERSTORMS ARE OCCURRING ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH STRONGER FORCING FROM
MID-LEVEL WAVE...UPPER JET STREAK...AND INCREASING LOW-LEVEL JET.
THIS FORCING WILL CONTINUE EASTWARD PROPAGATION...AND EXPECT
THUNDER INTO THE DVL BASIN BY 02Z-03Z. GIVEN EXTREME INSTABILITY
AND DECENT DEEP LAYER SHEAR...SEVERE WX CONTINUES TO BE PROBABLE.
THIS ACTIVITY MOST LIKELY WILL CONTINUE A MAJORITY OF THE
OVERNIGHT HOURS. SEE STORM PREDICTION CENTER PRODUCTS FOR DETAILS.
CURRENT GRIDS IN GOOD SHAPE...AND NO CHANGES REQUIRED TO THE
FORECAST. NORTHERN FA MOST PROBABLE LOCATION FOR HEAVIER RAINFALL
GIVEN SLOW MOVING BOUNDARY OVERNIGHT...NO CHANGES TO FLASH FLOOD
WATCH.
&&
.AVIATION...TIMING AND LOCATION OF TSTMS THE MAIN CHALLENGE FOR
THE TAFS. WITH TIMING AND COVERAGE IN QUESTION...DECIDED TO
INTRODUCE CB TO THE CLOUD GROUP DURING THE OVERNIGHT INTO TUESDAY
MORNING TO INDICATE BEST CHANCE FOR CONVECTION. THERE IS MORE
CONFIDENCE FOR KDVL...AND INCLUDED A TEMPO GROUP FOR THE MOST
PROBABLE TIME PERIOD. OVERALL WOULD APPEAR BEST CHC NEAR 03Z AT
KDVL...06Z-12Z KGFK-KTVF AREAS...A BIT LATER KBJI-KFAR. BRIEF
MVFR CIG PSBL NEAR OR JUST AFTER ANY TSTM DUE TO MOIST ENVIRONMENT
BUT OVERALL VFR WITH CLOUD DEVELOPMENT AOA 60KFT.
&&
.PREV DISCUSSION... /ISSUED 235 PM CDT MON JUL 26 2010/
SHORT TERM...
THE MAIN CHALLENGE WILL BE SEVERE CONVECTION LATE THIS AFTERNOON
INTO TUESDAY ALONG WITH HEAVY RAIN POTENTIAL. MORNING ELEVATED
CONVECTION HAS MOVED INTO CANADA...AND THE BOUNDARY LAYER IS
BECOMING SLIGHTLY CAPPED. MODELS ARE IN GOOD AGREEMENT OVERALL
WITH SOME DIFFERENCES IN CONVECTIVE TIMING...BUT ALL MODELS ARE
SHOWING POTENTIAL FOR SEVERE WEATHER TONIGHT ALONG WITH HEAVY RAIN
INTO TUESDAY.
FOR LATE THIS AFTERNOON/TONIGHT...EXPECT CAPPING TO WEAKEN IN THE
NW AND NRN CWA TOWARDS 00Z. INSTABILITY WILL BE HIGH TO
EXTREME...WITH MLCAPES AROUND 4000 J/KG ALONG WITH SFC DEWPOINTS
INTO THE LOW 70S NEAR THE SFC BOUNDARY. DEEP LAYERED SHEAR IS
AMPLE FOR THE POTENTIAL FOR SUPERCELLS INITIALLY...AND CAN/T RULE
OUT AN ISOLATED TORNADO GIVEN THE HIGH INSTABILITY AND ENOUGH
SHEAR. A SHORTWAVE WILL ALSO APPROACH FROM THE NW ADDING DYNAMIC
LIFT. PWATS WILL ALSO INCREASE TO OVER 2 INCHES IN THE NORTH THIS
EVENING...AND WITH A FAIRLY SLOW MOVING BOUNDARY FLASH FLOODING
WILL BE POSSIBLE. GIVEN THE HEAVY RAIN OVER THE NORTH IN THE PAST
WEEK...WILL ISSUE A FLASH FLOOD WATCH TONIGHT. EXPECT A POSSIBLE
SEVERE MCS TO MOVE INTO THE AREA TONIGHT AND DIVE SE AND
ACCELERATE AFTER 06Z. WILL MENTION SEVERE WORDING IN THE NORTH
THROUGH 06Z...AND IN ALL AREAS AFTER 06Z.
ON TUESDAY...EXPECT A SECOND SHORTWAVE TO MOVE THROUGH THE AREA
ALONG THE FRONTAL BOUNDARY. THERE WILL BE ENOUGH ELEVATED
INSTABILITY THROUGH MOST OF THE DAYLIGHT HOURS ON TUE IN THE SOUTH
FOR A CONTINUED SEVERE WEATHER THREAT. PWATS WILL ALSO BE NEAR 2
INCHES IN THE SOUTH...SO A SECOND AREA OF HEAVY RAIN HERE CAN/T BE
RULED OUT AND WILL NEED TO MONITOR THIS AREA.
FOR WED...HIGH PRESSURE AND COOLER AIR WILL SETTLE OVER THE REGION.
FOR THU...EXPECT ANOTHER DRY DAY WITH HIGH PRESSURE DRIFTING EAST.
LONG TERM (FRI-MON)...
FOLLOWED HPC FOR THE MOST PART IN THE EXTENDED PERIOD. DID MODIFY
THE SKY GRIDS TO HAVE A BIT MORE CLOUD COVER THAN GIVEN. USING
BLEND OF ECMWF/GFS SHOWS BASIC UPPER AIR PATTERN TO REMAIN IN PLACE
WITH 500 MB SHORT WAVES MOVING THRU CANADA EVERY 2-3 DAYS. SRN EDGE
OF THE 70-90KT 250 MB WESTERLIES WILL REMAIN ALONG THE NRN TIER OF
THE U.S. WITH ERN ND/NW MN ON SOUTHERN EDGE OF LIFT ASSOC WITH THESE
WAVES. ONE SUCH PCPN CHANCE WILL BE FRIDAY...WITH ANOTHER SUNDAY
INTO MONDAY. AS USUAL...EXACT TIMING AND STRENGTH OF SYSTEMS TO
REMAIN UNCERTAIN UNTIL CLOSER TO EVENT. AT THIS TIME...THEY BOTH
DONT APPEAR TO BE UNUSUALLY STRONG. TEMPS TO BE CLOSE TO AVERAGE.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR NDZ006>008-014>016-
024-054.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR MNZ004-005-007-008.
&&
TGHazardous weather outlook, Jul 26, 2:35 PM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 235 PM CDT MON JUL 26 2010 MNZ004-005-007-008-NDZ006>008-014>016-024-054-271945- KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- WESTERN WALSH COUNTY- 235 PM CDT MON JUL 26 2010 ...A FLASH FLOOD WATCH IS IN EFFECT TONIGHT... ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING IN THE DEVILS LAKE BASIN AND NEAR THE CANADIAN BORDER IN THE NORTHERN RED RIVER VALLEY. SOME STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS ALONG WITH TORRENTIAL RAIN. AN ISOLATED TORNADO IS ALSO POSSIBLE LATE THIS AFTERNOON THROUGH 10 PM. THE THREAT FOR FLASH FLOODING MAY DEVELOP IF STORMS CONTINUALLY DEVELOP OVER AN AREA. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE MAINLY TUESDAY MORNING BEFORE DRIER AND COOLER AIR BUILDS INTO THE REGION BY TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. MNZ001>003-006-009-013>017-022>024-027>032-040-NDZ026>030-038-039- 049-052-053-271945- WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- 235 PM CDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE INTO THE AREA THIS EVENING AND OVERNIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. LOCALIZED FLOODING WILL BE POSSIBLE LATE TONIGHT INTO TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY TUESDAY MORNING IN THE RED RIVER VALLEY. THE MAIN THREAT WILL BE DAMAGING WINDS AND HEAVY RAIN. LOCALIZED FLOODING WILL BE POSSIBLE NEAR ANY STORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY. DK
In the hours before
Local storm report, Jul 26, 9:36 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
936 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 3 WSW ROCKLAKE 48.77N 99.31W
07/26/2010 E0.25 INCH TOWNER ND TRAINED SPOTTER
&&
ETLocal storm report, Jul 26, 10:03 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1003 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG NEKOMA 48.58N 98.38W
07/26/2010 CAVALIER ND TRAINED SPOTTER
LOST POWER
&&
ETLocal storm report, Jul 26, 10:17 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1017 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TORNADO 5 W MADDOCK 47.96N 99.64W
07/26/2010 BENSON ND PUBLIC
DEVILS LAKE WARNING POINT REPORT FROM PUBLIC OF POSSIBLE
TORNADO
&&
ETLocal storm report, Jul 26, 10:25 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1025 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL 3 SE ROCKLAKE 48.76N 99.20W
07/26/2010 E1.00 INCH TOWNER ND PUBLIC
&&
ETSpecial weather statement, Jul 26, 10:52 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1052 PM CDT MON JUL 26 2010 MNZ001-004-007-008-013>015-NDZ016-027-270445- EAST MARSHALL MN-EAST POLK MN-EASTERN WALSH COUNTY ND-GRAND FORKS ND-KITTSON MN-PENNINGTON MN-RED LAKE MN-WEST MARSHALL MN-WEST POLK MN- 1052 PM CDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALSH...NORTHWESTERN POLK...WESTERN MARSHALL...NORTHEASTERN GRAND FORKS...WESTERN PENNINGTON...WESTERN RED LAKE AND EXTREME SOUTHWESTERN KITTSON COUNTIES UNTIL 1145 PM CDT... AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF DRAYTON TO 12 MILES SOUTHWEST OF ARGYLE TO 6 MILES NORTHWEST OF GRAND FORKS...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS. THE STORMS WILL BE NEAR... EAST GRAND FORKS AROUND 1100 PM CDT. STEPHEN...ARGYLE AND MARCH AROUND 1105 PM CDT. WARREN AND TABOR AROUND 1110 PM CDT. SHERACK AND DAVIDSON AROUND 1115 PM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE MARKERS 141 AND 148... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. VG/HOPPES
Local storm report, Jul 26, 11:19 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1119 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST HALLOCK 48.77N 96.94W
07/26/2010 M62 MPH KITTSON MN AWOS
AWOS AT HALLOCK REPORTS GUST OF 54 KNOTS FROM WNW
&&
ETThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:08 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 67 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 61 min |
| Jul 27, 1:43 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 62 min |
| Jul 27, 1:49 AM CDT | Tornado Warning | FGF | Becker, Clay, Otter Tail | 56 min |
| Jul 27, 2:38 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 67 min |
| Jul 27, 4:34 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 56 min |
| Jul 27, 5:06 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 54 min |
| Jul 27, 5:32 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 58 min |
| Jul 27, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 62 min |
| Jul 27, 6:29 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 61 min |
| Jul 27, 6:59 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Otter Tail, Wadena | 31 min |
| Jul 27, 9:53 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 52 min |
| Jul 27, 10:08 AM CDT | River Flood Warning | FGF | Clay | 35 hr |
| Jul 27, 10:09 AM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 51 min |
| Jul 27, 11:41 AM CDT | Areal Flood Advisory | FGF | Becker, Clay, Otter Tail, Wilkin | 119 min |
| Jul 27, 1:15 PM CDT | Tornado Warning | FGF | Wadena | 19 min |
| Jul 27, 1:31 PM CDT | Flash Flood Warning | FGF | Becker, Clay, Otter Tail, Wadena, Wilkin | 8 hr |
| Jul 27, 4:02 PM CDT | Tornado Warning | FGF | Grant, Otter Tail | 48 min |
| Jul 26, 8:17 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 58 min |
| Jul 26, 8:55 PM CDT | Tornado Warning | FGF | Cavalier, Towner | 65 min |
| Jul 26, 9:10 PM CDT | Areal Flood Advisory | FGF | Benson, Cavalier, Ramsey, Towner | 6 hr |
| Jul 26, 9:13 PM CDT | Tornado Warning | FGF | Ramsey | 62 min |
| Jul 26, 9:47 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Grand Forks, Pembina, Ramsey, Walsh | 58 min |
| Jul 26, 10:00 PM CDT | Tornado Warning | FGF | Benson, Eddy | 60 min |
| Jul 26, 10:14 PM CDT | Tornado Warning | FGF | Benson | 18 min |
| Jul 26, 11:20 PM CDT | Severe Thunderstorm Warning | FGF | Eddy, Griggs, Nelson | 55 min |
| Jul 27, 12:07 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele, Traill | 53 min |
| Jul 27, 12:30 AM CDT | Tornado Warning | FGF | Barnes, Cass | 60 min |
| Jul 27, 3:41 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 64 min |
| Jul 27, 2:54 PM CDT | Tornado Warning | FGF | Ransom, Richland, Sargent | 51 min |
Nearby
Tornado Warnings in Minnesota, 2010Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.